# SDR DALA2024051505245

- Difficulty date: May 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 33,682 hours, 12,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0768328) CORROSION ON ATTACH ANGLE TO FLOOR PANEL IN FWD CARGO FROM STA 500D TO 500I RBL 16.5. ANGLE REPAIRED PER SRM 53-00-53 REPAIR 5 FIG 202 ON NR 194 AT C CHECK.
